# SDR COMA0060752

- Difficulty date: September 15, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 3,375 hours, 3,520 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Part number: 7805013
- Part serial: 245A
- Condition: Failed
- Location: Flap Control
- Part time: 4,021 hours, 3,951 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE DURING FLIGHT WHEN SELECTED TO 27 DEGREES.  REPLACED THE FLAP CONTROL HANDLE ASSEMBLY.
